HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
北海道大学地球物理学研究報告 = Geophysical bulletin of Hokkaido University >
第55号 >

北海道、日高地方の地震活動に見られた非線形な頻度-マグニチュード関係

Files in This Item:
55_p13-26.pdf679.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/gbhu.55.13

Title: 北海道、日高地方の地震活動に見られた非線形な頻度-マグニチュード関係
Other Titles: Nonlinear Frequency-Magnitude Relationships in the Seismicity for the Hidaka District, Hokkaido
Authors: 高波, 鉄夫1 Browse this author
Taylor, David W.A. Browse this author
Snoke, J.Arthor. Browse this author
Sacks, I.Selwyn. Browse this author
Authors(alt): TAKANAMI, Tetsuo1
Issue Date: 15-Mar-1991
Publisher: 北海道大学理学部地球物理学教室
Journal Title: 北海道大学地球物理学研究報告
Journal Title(alt): Geophysical bulletin of Hokkaido University
Volume: 55
Start Page: 13
End Page: 26
Type: bulletin (article)
URI: http://hdl.handle.net/2115/14214
Appears in Collections:北海道大学地球物理学研究報告 = Geophysical bulletin of Hokkaido University > 第55号

Submitter: 高波 鐵夫

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University